# SDR ASAA12511396

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 16,144 hours, 5,181 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMPERATURE ILLUMINATED ON RECALL.  ACFT GROUNDED.  NR 2 TEMP CONTROLLER SHOWS "FLT DECK TRIM VALVE" FAULT.  RESET.  FAULT DID NOT RETURN.  BITE TESTED GOOD.  REF FIM 21-62/T832. FUNCTION CHECK COCKPIT TEMPERATURE CONTROL GOOD.  GROUND VERIFICATION GOOD.
